Don't ignore your skin health issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

For a period of an year I have been observing that my face appears to be black, rough and loose. I feel that it may be effect of applying hair dye because recently I have allergy near moustache which was very painful and puss coming out from it. When I consulted a skin specialists, he prescribed me some tablet, a face cream (Name: encure) and hair dye (Name: vegetal) But it also doesn't work well and the colour isn't came up with the results. So I kindly request skin specialists doctor to get involved in this case and find out a perfect solution with proper prescription thank you.

1 Doctor Answered
Few tips- avoid any triggering factor - (hair dye) , take folicacid regularly, eat a healthy diet, always be stress free , exercise regularly and any infection and inflammation with allergy needs to be medicated after clinical examination
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.